Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/10467
Title: A new hyperchaotic system and its circuit implementation
Authors: Liu, M
Feng, J
Tse, CK 
Keywords: Bifurcation
Chaotic circuit
Hyperchaos
Lyapunov exponents
Issue Date: 2010
Publisher: World Scientific
Source: International journal of bifurcation and chaos in applied sciences and engineering, 2010, v. 20, no. 4, p. 1201-1208 How to cite?
Journal: International journal of bifurcation and chaos in applied sciences and engineering 
Abstract: A four-dimensional continuous-time autonomous hyperchaotic system is proposed in this letter. This system is constructed by incorporating a nonlinear control to a three-dimensional continuous-time autonomous chaotic system. The hyperchaotic system is analyzed by studying the spectrum of Lyapunov exponents and the corresponding bifurcation diagram. The system exhibits chaotic, periodic, hyperchaotic behaviors for different values of a selected control parameter. Also, a simple electronic circuit is designed and implemented. Simulations and experimental observations verify the analytical results.
URI: http://hdl.handle.net/10397/10467
ISSN: 0218-1274
EISSN: 1793-6551
DOI: 10.1142/S021812741002640X
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

15
Last Week
0
Last month
0
Citations as of Aug 15, 2017

WEB OF SCIENCETM
Citations

8
Last Week
0
Last month
0
Citations as of Aug 12, 2017

Page view(s)

31
Last Week
1
Last month
Checked on Aug 13, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.